# SDR DALA2020060402448

- Difficulty date: January 9, 2020
- Submitted: June 4, 2020
- Operation: Air carrier
- Aircraft: N557NW
- Make and model: Boeing 757251
- Aircraft serial: 33393
- Aircraft time: 52,110 hours, 22,721 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Debonded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE DISBOND OF 1.00" OF LENGTH X 0.500" OF WIDTH ON UPPER SKIN AT LE SLAT 2 TRAILING EDGE WEDGE, STA: OSS 705 LT WING. SUMMARY NRC 00104:DISBOND WAS REPAIRED PER SRM.
